# SDR TWAA9912701

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FWD UPPER CORNER OF THE LEFT FORWARD CABIN DOOR OPENING HAD ONE INCH CRACK IN THE INNER SKIN AND TITANIUM DOUBLER.  REPAIRED CRACK PER SRM 53-05, FIG 25A AND EMLR 69463.
